It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Herpes Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-29-2013, 05:49 PM   #1
Junior Member
(female)
 
Join Date: May 2012
Location: Florida
Posts: 12
bha320 HB User
Valtrex causing fatigue and mood swings

Hello,

I have HSV 1, with frequent outbreaks on my bottom lip, so my infection diseases doctor at Mayo Clinic put me on daily Valtrex 500 mg. If an outbreak occurs I am to increase it to 500mg at 4 doses per day for one day then back to normal dose. I started the 500 mg daily, at bedtime, a week ago. Well, now I have developed HORRIBLE fatigue (so tired I don't even want to move, breathe, chew)... Also, I am having extreme bad moods, and depression feeling. Plus, no appetite.

I do have Chronic fatigue and MS but I have never felt *this* exhausted or grumpy. Thinking it could be the Valtrex. I read on another site that a few others had the same issues. Anyone here have similar experience?
Thanks

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:36 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!